# SDR AALA202403041635

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 30,727 hours, 12,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L YELLOW AT FLIGHT ATTENDANTS INFORMATION PANEL WITH AMBER MESSAGE CHECK PRESSURE. MAINTENANCE SERVICED THE 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
